Andrew Zimmer

Assistant Professor
Department of Mathematics
University of Wisconsin-Madison
Office: 611 Van Vleck
e-mail: amzimmer2[at]wisc.edu

[ cv | research | teaching | mentoring]

Research:

I enjoy thinking about geometric problems in several complex variables and discrete subgroups of Lie groups.

Publications / Preprints:

Papers by area: all, several complex variables, discrete subgroups of Lie groups, Riemannian geometry, . . .

The papers below are listed by the year they were made publicly available.

    2021:

  1. Hankel operators on domains with bounded intrinsic geometry.
    Submitted.
  2. Convex co-compact groups with one dimensional boundary faces (with M. Islam).
    Submitted.
  3. Cusped Hitchin representations and Anosov representations of geometrically finite Fuchsian groups (with R. Canary, T. Zhang).
    Submitted.
  4. 2020:

  5. Convex co-compact representations of 3-manifold groups (with M. Islam).
    Submitted.
  6. Compactness of the dbar-Neumann problem on domains with bounded intrinsic geometry.
    Journal of Functional Analysis, 2021.
  7. Kobayashi hyperbolic convex domains not biholomorphic to bounded convex domains.
    Mathematische Zeitschrift, to appear.
  8. A lower bound for the K\"ahler-Einstein distance from the Diederich-Fornaess index.
    Proceedings of the AMS, 2021.
  9. The space of convex domains in complex Euclidean space (with H. Gaussier).
    Journal of Geometric Analysis (special issue), 2020.
    Expository.
  10. A higher rank rigidity theorem for convex real projective manifolds.
    Submitted.
  11. 2019:

  12. Convex co-compact actions of relatively hyperbolic groups (with M. Islam).
    Geometry and Topology, to appear.
  13. Smoothly bounded domains covering compact manifolds.
    Submitted.
  14. A flat torus theorem for convex co-compact actions of projective linear groups (with M. Islam).
    Journal of the London Math. Society, 2021.
  15. Subelliptic estimates from Gromov hyperbolicity.
    Submitted.
  16. Regularity of limit sets of Anosov representations (with T. Zhang).
    Submitted.
  17. 2018:

  18. The geometry of domains with negatively pinched K\"ahler metrics (with F. Bracci, H. Gaussier).
    Submitted.
  19. Asymptotic behavior of orbits of holomorphic semigroups (with F. Bracci, M. Contrears, S. Diaz-Madrigal, H. Gaussier).
    Journal de Mathématiques Pures et Appliquées, 2020.
  20. Two boundary rigidity results for holomorphic maps.
    American Journal of Mathematics, to appear.
  21. Homeomorphic extension of quasi-isometries for convex domains in C^d and iteration theory (with F. Bracci, H. Gaussier).
    Mathematische Annalen, 2021.
  22. Smoothly bounded domains covering finite volume manifolds.
    Journal of Differential Geometry, 2021.
  23. 2017:

  24. The automorphism group and limit set of a bounded domain II: the convex case.
    Journal of the London Math. Society, 2021.
  25. The automorphism group and limit set of a bounded domain I: the finite type case.
    Advances in Mathematics, 2020.
  26. Projective Anosov representations, convex cocompact actions, and rigidity.
    Journal of Differential Geometry, to appear.
  27. Characterizing strong pseudoconvexity, obstructions to biholomorphisms, and Lyapunov exponents.
    Mathematische Annalen, 2019.
  28. 2016:

  29. A gap theorem for the complex geometry of convex domains.
    Transactions of the AMS, 2018.
  30. Generic analytic polyhedron with non-compact automorphism group.
    Indiana University Mathematics Journal, 2018.
  31. Gromov Hyperbolicity of Bounded Convex Domains.
    In: Blanc-Centi, editor, Metrical and dynamical aspects of complex analysis, pp. 67-114
    Lecture Notes in Mathematics, Vol. 2195, New York: Springer, 2017.
  32. Goldilocks domains, a weak notion of visibility, and applications (with G. Bharali).
    Advances in Mathematics, 2017.
  33. 2015:

  34. Rigidity of convex divisible domains in flag manifolds (with W. Van Limbeek).
    Geometry and Topology, 2019.
  35. Entropy rigidity of Hilbert and Riemannian metrics (with T. Barthelmé, L. Marquis).
    International Mathematics Research Notices, 2017.
  36. Proper quasi-homogeneous domains in flag manifolds and geometric structures.
    Annales de l'Institut Fourier, 2018.
  37. Characterizing the unit ball by its projective automorphism group.
    Geometry and Topology, 2016.
  38. The structure of projective maps between real projective manifolds.
    Geometriae Dedicata, 2017.
  39. Characterizing domains by the limit set of their automorphism group.
    Advances in Mathematics, 2017.
    An earlier version was titled: Characterizing polynomial domains by their automorphism group.
  40. 2014 and before:

  41. Gromov hyperbolicity, the Kobayashi metric, and C-convex sets.
    Transactions of the AMS, 2017.
  42. Gromov hyperbolicity and the Kobayashi metric on convex domains of finite type.
    Mathematische Annalen, 2016.
  43. Rigidity of complex convex divisible sets.
    Journal of Topology and Analysis, 2018.
  44. Boundaries of non-compact harmonic manifolds.
    Geometriae Dedicata, 2014.
  45. Compact asymptotically harmonic manifolds.
    Journal of Modern Dynamics, 2012.
  46. A symplectic proof of a theorem of Franks (with B. Collier, E. Kerman, B. Reiniger, B. Turmunk).
    Compositio Mathematica, 2012.
I also have some undergraduate publications.

Other manuscripts:

Videos:


Last updated: October 10, 2021.